# SDR UALA2012012400502

- Difficulty date: January 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 60,507 hours, 22,308 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Out Of Sequence
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SKIN AIR OUTLET VLV FAULT, RTFL  DISPLAYED ON UPPER ECAM.  OVERWEIGHT LANDING SPEED 142 KNOTS, 300 FPM DESCENT.  LANDING WEIGHT 152000 LBS.  BASED ON THE INFORMATION AND PER MM, NO INSPECTION IS REQUIRED.  SKIN AIR OUTLET VALVE WAS OUT OF SEQUENCE WITH INLET VALVE.  RESET OUTLET VALVE AND TESTED AEVC TEST FOUR TIMES,TESTED OK EACH TIME WITH NO FAULTS.
